# SDR 95ZZZX2035

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441K
- Make and model: Cessna 441
- Aircraft serial: 4410093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 521304027
- Condition: Holes Elongated
- Location: Nlg Wheelwell
- Part time: 4,442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR DRAG BRACE ATTACH BRACKET ATTACH BOLTS WORK LOOSE WITH TIME DUE TO FORE AND AFT LOADS PLACED ON NOSE GEAR DURING TOWING.  AFTER BOLTS WORK LOOSE, THEY ELONGATE THE WHEELWELL ATTACH AREAS WHERE THE BOLTS GO THROUGH THE SKIN OF THE WHEELWELL.  THE WHEELWELL SKIN IS ONLY .040 INCH THICK.  SUBMITTER RECOMMENDS A .063 INCH DOUBLER INSTALLED TO STIFFENER AREA AND PREVENT BOLT HOLE ELONGATION.  THIS CONDITION HAS BEEN FOUND ON NUMEROUS 441 CONQUEST II AIRCRAFT.
